My son is 21 yrs old. he weights 179lbs, And his height is 5:5. he is exercising alot he goes to the gym 5 days a week. hes starting to eat healthy. Nothing fried. but a friend recomended for him to use depo testosterone cypionate is that true. to be more fit, get more muscle. please adviced thank you
It would be very beneficial in the long run to adopt a regular exercise schedule as it reduces any risk of developing heart disease and improves longevity. Most experts recommend 30-60 minutes of aerobic exercise three or four days a week, along with two or three days of weight-bearing, resistance exercise (such as weight lifting).
Depot testosterone cypionate is an anabolic steroid. It is a form of the male hormone testosterone. Testosterone is the primary male sex hormone which is mainly responsible for the physical and psychological development of men. It is highly anabolic, i.e. has muscle building property. Its anabolic rating is 100. Testosterone exerts its effects by promoting increased nitrogen retention in the muscle.
However depot testosterone cypionate should not be used for muscle building as it has several long lasting side effects because it is metabolized in the body to the female hormone estrogen by the aromatize enzyme.
The adverse effects include development of breast in men (gynecomastia), some fat gain, and testicular shrinkage, loss of sex drive, and water retention which can increase blood pressure.
Hence, it can affect the liver, reproductive system, cardiovascular and nervous system. It also decreases the effectiveness of the body’s immune system, causes hair loss and acne.
Hence, it is not recommended for muscle building or any long term use.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.